Hyperelliptic simple factors of with dimension at least 3.
Experimental mathematics, Tome 6 (1997) no. 4, pp. 273-287
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{EXMA_1997__6_4_228839,
author = {Weber, Hermann-Josef},
title = {Hyperelliptic simple factors of with dimension at least 3.},
journal = {Experimental mathematics},
pages = {273--287},
year = {1997},
volume = {6},
number = {4},
zbl = {1115.14304},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EXMA_1997__6_4_228839/}
}
Weber, Hermann-Josef. Hyperelliptic simple factors of with dimension at least 3.. Experimental mathematics, Tome 6 (1997) no. 4, pp. 273-287. http://geodesic.mathdoc.fr/item/EXMA_1997__6_4_228839/